Alert archive / Tennessee / Tornado Warnings in 2014

Tornado Warning 57, NWS Memphis, TN

October 2, 2014Lauderdale County, Tipton County, Tennessee; Mississippi County, Arkansas

NWS Memphis, TN issued this tornado warning at Oct 2, 2014, 10:16 PM CDT for Lauderdale County, Tipton County, Tennessee; Mississippi County, Arkansas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 2, 2014, 10:16 PM CDT (03:16 UTC)
Expired
Oct 2, 2014, 11:00 PM CDT
In force
44 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Mississippi County, AR, Lauderdale County, TN, Tipton County, TN

The radar

The Memphis radar (KNQA), 32 km from the middle of the area, began a volume at 03:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 2, 5:48 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 3.3 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2014-10-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2607 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2014-10-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2607 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
784 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
3.0
Supercell composite
13.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

226 
WFUS54 KMEG 030316
TORMEG
ARC093-TNC097-167-030400-
/O.NEW.KMEG.TO.W.0057.141003T0316Z-141003T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1016 PM CDT THU OCT 2 2014

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
  SOUTHWESTERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
  NORTH CENTRAL TIPTON COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 1100 PM CDT

* AT 1016 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING A TORNADO NEAR DYESS...OR 7 MILES
  SOUTHEAST OF LEPANTO...MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KEISER...
  LUXORA...OSCEOLA...WILSON AND FORT PILLOW STATE PARK.

 THIS WARNING ALSO INCLUDES AREAS NEAR SUNK LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

.SEND YOUR STORM REPORTS TO US ON TWITTER USING AT NWSMEMPHIS...POST
TO OUR NWS MEMPHIS FACEBOOK PAGE...OR SEND A REPORT ON OUR WEBSITE AT
WEATHER DOT GOV SLANT MEMPHIS AND CLICK ON SUBMIT STORM REPORT.

&&

LAT...LON 3560 8962 3545 9021 3557 9029 3564 9029
      3583 8985
TIME...MOT...LOC 0316Z 244DEG 40KT 3556 9020

$$
JPM3

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Oct 2, 6:27 PM CDT, 3 hours 49 minutes earlier.

Area forecast discussion, Oct 2, 6:27 PM CDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
627 PM CDT THU OCT 2 2014

.UPDATE...
UPDATED FOR 00Z AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 353 PM CDT THU OCT 2 2014/

DISCUSSION...

CURRENTLY... SCATTERED SHOWERS AND THUNDERSTORMS DRIVEN BY WAA
CONTINUE TO MOVE THROUGH THE MIDSOUTH. A COLD FRONT STRETCHES FROM
NORTHERN MISSOURI TO SOUTH TEXAS AND WILL CONTINUE TO PROGRESS
EASTWARD TOWARDS THE CENTRAL AND SOUTHERN MISSISSIPPI VALLEY. FLOW
IS SOUTHERLY AHEAD OF THE FRONT...PULLING UP WARM...
MOIST...UNSTABLE AIR INTO THE MIDSOUTH FROM THE GULF OF MEXICO.
CLOUDS AND SHOWERS HAVE CREATED A BROAD RANGE OF TEMPERATURES
THROUGH THE MIDSOUTH. AS OF 3PM...MEMPHIS WAS AT 90 DEGREES DUE
TO A BREAK IN CLOUD COVER...WHEREAS OXFORD MISSISSIPPI WAS ONLY
AT 73 DEGREES DUE TO A NEARBY THUNDERSTORM. DEWPOINTS ARE PEAKING
IN THE LOW 70S AREA WIDE.

STORMS HAVE ALREADY BEGAN TO DEVELOP ALONG THE FRONT FURTHER WEST
IN NW AR...EASTERN OK AND SOUTHERN MO. EXPECT STORMS TO CONTINUE
TO DEVELOP AS THE FRONT MOVES EAST INTO A MORE UNSTABLE
ATMOSPHERE. MOST OF THE MODELS HAVE REDUCED CAPE VALUES TO BETWEEN
800-1500 J/KG AS THE FRONT NEARS...EXCEPT THE NAM WHICH DEPICTS
CAPE VALUES WELL IN EXCESS OF 2000 J/KG OVER NW MISSISSIPPI. 0-6
KM BULK SHEAR VALUES WILL BE NEAR 40 KTS AREA WIDE WITH 0-3 KM
LAPSE RATES AS STEEP AS 5.5 C/KM. INCREASING CLOUD COVER DUE TO
WAA WILL SERVE AS A HINDRANCE TO SEVERE WEATHER TONIGHT. THE GFS
IS MORE AGGRESSIVE WITH THE WAA SHOWERS AND STORMS AND NOT
CLEARING OUT BEFORE THE FRONT APPROACHES...WHILE THE NAM...
HRRR...AND EURO CLEAR OUT DURING THE EVENING.

STORMS WILL BECOME COLD POOL DOMINANT AND BEGIN TO RACE AHEAD OF
THE FRONT AS IT APPROACHES OUR REGION. THE MAIN THREAT WITH
STORMS ALONG THE FRONTAL BOUNDARY WILL BE SEVERE WINDS DUE TO
THEIR LINEAR CONVECTIVE MODE. LARGE HAIL WILL BE A SECONDARY
THREAT DUE TO SIGNIFICANT BUOYANCY WITHIN THE HAIL GROWTH ZONES
OF THE ATMOSPHERE. MODELS HAVE COME INTO BETTER AGREEMENT WITH THE
TIMING OF THE APPROACHING SYSTEM. THE FRONT WILL BEGIN TO
APPROACH NORTHEAST ARKANSAS BY 7 PM...THE MS RIVER BETWEEN 11PM
AND 1 AM... AND OUT OF OUR COVERAGE AREA BY 5 AM. LINGERING
SHOWERS WILL BE POSSIBLE AS A SECONDARY REINFORCING FRONT TRAILS
THE LEADING ONE.

COOLER DRIER AIR WILL FILTER INTO THE MIDSOUTH BEHIND THE FRONT.
HIGHS FRIDAY WILL ONLY REACH THE MID TO UPPER 70S. LOWS FRIDAY
NIGHT/SATURDAY MORNING WILL DIVE INTO THE 40S AS NW FLOW INCREASES
BRINGING EVEN COOLER AIR INTO THE REGION. WE WILL STRUGGLE TO
REACH 70 DEGREES DURING THE DAY ON SATURDAY.

ANOTHER COLD FRONT WILL SWEEP THROUGH THE MS RIVER VALLEY EARLY
NEXT WEEK. MODELS STILL DISAGREE ON THE TIMING BUT BOTH THE GFS
AND EURO AGREE ENOUGH TO INCREASE POPS MONDAY EVENING.

JPM3

&&

.AVIATION...
00Z TAFS

ACTIVE NIGHT EXPECTED FOR THE TAF SITES AS A COLD FRONT/STORMS
PASS THROUGH. CURRENT SEVERE LINE IN WESTERN ARKANSAS SHOULD REACH
THE MISSISSIPPI RIVER BETWEEN 02/04Z-02/05Z TIME FRAME WITH
EMBEDDED STORMS CAPABLE OF WIND GUSTS OF AT LEAST 40 KTS. ACTIVITY
WILL WEAKEN SOME AFTER PASSING THROUGH MEMPHIS WITH STORMS
EXITING MKL AND TUP BY 02/09Z. CIGS/VIS BEFORE CONVECTION SHOULD BE
VFR...DECREASING TO MVFR AND IFR DURING ACTIVITY. LATER IN THE
PERIOD EXPECTING A LOW MVFR DECK TO SETTLE IN JUST BEHIND THE COLD
FRONT AS SOUTH WINDS SHIFT WESTERLY. CIGS SHOULD SLOWLY RAISE BACK
TO VFR LATE FRIDAY MORNING AS GUSTY NORTHWEST WINDS DEVELOP.

JAB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Oct 2, 6:00 PM CDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
600 PM CDT THU OCT 2 2014

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-040100-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
600 PM CDT THU OCT 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

TONIGHT...A SQUALL LINE WILL PUSH IN FROM THE WEST. THE LINE
IS EXPECTED TO BE STRONG TO SEVERE WITH DAMAGING WINDS BEING THE
MAIN THREAT AND LARGE HAIL BEING A SECONDARY THREAT. THERE IS ALSO
A CHANCE FOR ISOLATED TORNADOES. THERE IS A SLIGHT RISK FOR SEVERE
STORMS FOR EASTERN ARKANSAS...THE MISSOURI BOOTHEEL...NORTHWEST
MISSISSIPPI AND EXTREME WESTERN TENNESSEE.

THE LINE WILL IMPACT EASTERN ARKANSAS AND THE MISSOURI BOOTHEEL
BETWEEN 7 PM CST AND MIDNIGHT CST. NORTHWEST MISSISSIPPI AND EXTREME
WEST TENNESSEE...INCLUDING THE MEMPHIS AREA...WILL BE AFFECTED
BETWEEN 10 PM CST TO 2 AM CST. THE LINE IS EXPECTED TO WEAKEN DURING
THE OVERNIGHT HOURS AS IT CONTINUES TO MOVE EAST OF THE SLIGHT RISK
AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NEEDED TONIGHT.

ZDM

In the hours before

Local storm report, Oct 2, 4:47 PM CDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
447 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HAIL             EARLE                   35.27N 90.46W
10/02/2014  E1.75 INCH       CRITTENDEN         AR   PUBLIC

            WINDS ESTIMATED TO BE NEAR 65 MPH.

&&

ZDM
Local storm report, Oct 2, 4:48 PM CDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
448 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     HAIL             PARKIN                  35.26N 90.55W
10/02/2014  E0.88 INCH       CROSS              AR   TRAINED SPOTTER

            ESTIMATED NICKEL SIZE HAIL. SMALL TREE LIMBS DOWN.

&&

ZDM
Local storm report, Oct 2, 5:06 PM CDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
506 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     3 SE HORN LAKE          34.93N 90.00W
10/02/2014                   DESOTO             MS   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN IN NESBIT AREA. CHURCH ROAD BLOCKED
            WITH NUMEROUS LARGE LIMBS. PEA SIZED HAIL ALSO FALLING.

0345 PM     TSTM WND GST     3 SE HORN LAKE          34.93N 90.00W
10/02/2014  M63.00 MPH       DESOTO             MS   TRAINED SPOTTER

            WIND GUST OF 63 MPH RECORDED.

0351 PM     HAIL             SOUTHAVEN               34.97N 90.00W
10/02/2014  M1.00 INCH       DESOTO             MS   TRAINED SPOTTER

            SPOTTER REPORTED HEAVY DOWNPOUR WITH QUARTER SIZED HAIL.

0357 PM     TSTM WND GST     SE DOWNTOWN MEMPHIS     35.13N 90.05W
10/02/2014  M61.00 MPH       SHELBY             TN   ASOS

            WIND GUST TO 61 MPH REPORTED AT MEMPHIS INTERNATIONAL
            AIRPORT.

0413 PM     HAIL             S BARTLETT              35.22N 89.84W
10/02/2014  E1.75 INCH       SHELBY             TN   TRAINED SPOTTER

            SPOTTER REPORTED LARGE HAIL APPROXIMATELY GOLF BALL SIZED
            AROUND THE AREA OF I-40 AND SUMMER AVENUE.

0415 PM     HAIL             2 S BARTLETT            35.19N 89.84W
10/02/2014  E0.75 INCH       SHELBY             TN   TRAINED SPOTTER

            PENNY SIZED HAIL I-40 AND WHITTEN ROAD.

0420 PM     TSTM WND DMG     5 N MEMPHIS             35.00N 90.14W
10/02/2014                   SHELBY             TN   PUBLIC

            POLICE DEPT ON THE SCENE WITH UTILITY LINES DOWN ACROSS
            CENTRAL AVENUE AT BELVEDERE BLVD. EAST AND WESTBOUND
            LANES BLOCKED.

0420 PM     HAIL             BARTLETT                35.22N 89.84W
10/02/2014  E1.00 INCH       SHELBY             TN   PUBLIC

            NEAR STAGE ROAD AND HWY 70.

0420 PM     TSTM WND DMG     5 N MEMPHIS             35.00N 90.14W
10/02/2014                   SHELBY             TN   PUBLIC

            MULTIPLE TREES DOWN ON MENDENHALL AND POPLAR.

0420 PM     HAIL             BARTLETT                35.22N 89.84W
10/02/2014  E1.00 INCH       SHELBY             TN   PUBLIC

            NEAR BARTLETT BLVD AND ELMORE ROAD.

0433 PM     TSTM WND DMG     MILLINGTON              35.33N 89.89W
10/02/2014                   SHELBY             TN   TRAINED SPOTTER

            LARGE LIMBS DOWN ON HOUSE AND ON POWER LINES IN THE EAST
            ACRES COMMUNITY OF MILLINGTON NORTH OF NAVAL BASE.

0434 PM     HAIL             MILLINGTON              35.33N 89.89W
10/02/2014  E1.00 INCH       SHELBY             TN   TRAINED SPOTTER

0443 PM     TSTM WND GST     EARLE                   35.27N 90.46W
10/02/2014  E0.00 MPH        CRITTENDEN         AR   LAW ENFORCEMENT

            WINDS OF 50 TO 60 MPH BUFFETING POLICE OFFICERS CAR IN
            EARLE.

0443 PM     HAIL             EARLE                   35.27N 90.46W
10/02/2014  E1.75 INCH       CRITTENDEN         AR   PUBLIC

            GOLF BALL SIZED HAIL.

0444 PM     HAIL             PARKIN                  35.26N 90.55W
10/02/2014  E0.88 INCH       CROSS              AR   TRAINED SPOTTER

            ESTIMATED NICKEL SIZE HAIL. SMALL TREE LIMBS DOWN.

0444 PM     HAIL             EARLE                   35.27N 90.46W
10/02/2014  E1.75 INCH       CRITTENDEN         AR   PUBLIC

            WINDS ESTIMATED TO BE NEAR 65 MPH.

&&

MRM
Special weather statement, Oct 2, 9:23 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
923 PM CDT THU OCT 2 2014

ARZ008-009-017-018-026>028-MOZ113-030300-
CLAY AR-CRAIGHEAD AR-GREENE AR-LAWRENCE AR-MISSISSIPPI AR-POINSETT
AR-RANDOLPH AR-DUNKLIN MO-
923 PM CDT THU OCT 2 2014

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1000 PM CDT FOR...

  CLAY COUNTY IN EASTERN ARKANSAS...
  CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
  GREENE COUNTY IN EASTERN ARKANSAS...
  SOUTHEASTERN LAWRENCE COUNTY IN EASTERN ARKANSAS...
  NORTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
  POINSETT COUNTY IN EASTERN ARKANSAS...
  EASTERN RANDOLPH COUNTY IN EASTERN ARKANSAS...
  DUNKLIN COUNTY IN SOUTHEAST MISSOURI...

A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL OR LARGER AND
WINDS AT LEAST 40 MPH WAS LOCATED FROM 4 MILES NORTHEAST OF CORNING
TO 5 MILES SOUTHWEST OF WALDENBURG AT 922 PM CDT...MOVING EAST AT 35
MPH.

PEOPLE IN
CLAY...CRAIGHEAD...DUNKLIN...GREENE...LAWRENCE...MISSISSIPPI...POINSE
TT AND RANDOLPH COUNTIES...SHOULD MONITOR THIS STORM CLOSELY.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA.

&&

LAT...LON 3663 8997 3653 8995 3544 9035 3549 9105
      3571 9105 3649 9080 3650 9023 3662 9017
TIME...MOT...LOC 0222Z 269DEG 31KT 3647 9050 3553 9096

JPM3
Special weather statement, Oct 2, 9:26 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
926 PM CDT THU OCT 2 2014

MSZ002-003-TNZ089-030300-
BENTON MS-MARSHALL MS-FAYETTE TN-
926 PM CDT THU OCT 2 2014

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1000 PM CDT FOR...

  NORTHERN BENTON COUNTY IN NORTHEAST MISSISSIPPI...
  EASTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHEASTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER WALL DOXEY STATE PARK AT 927 PM CDT...
MOVING NORTHEAST AT 35 MPH.

PEOPLE IN BENTON...FAYETTE AND MARSHALL COUNTIES...INCLUDING
LOCATIONS NEAR HOLLY SPRINGS AND WALL DOXEY STATE PARK...SHOULD
MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3496 8904 3464 8939 3470 8958 3508 8940
      3502 8920 3500 8920 3500 8914
TIME...MOT...LOC 0227Z 212DEG 31KT 3471 8947

JPM3
Local storm report, Oct 2, 9:55 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
955 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0946 PM     TSTM WND GST     CALDWELL                35.08N 90.82W
10/02/2014  E58.00 MPH       ST. FRANCIS        AR   TRAINED SPOTTER

            THUNDERSTORM WINDS GUSTING TO 58 MPH IN CALDWELL.

&&

MRM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 2, 10:13 PM CDTSevere Thunderstorm WarningMEGLauderdale, Shelby, Tipton47 min
Oct 2, 10:20 PM CDTTornado WarningMEGLauderdale, Tipton40 min
Oct 2, 10:28 PM CDTTornado WarningMEGDyer, Lauderdale35 min
Oct 2, 10:44 PM CDTTornado WarningMEGDyer, Lake, Obion46 min
Oct 2, 10:49 PM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Fayette, Haywood, Lauderdale, Obion and 2 more41 min
Oct 2, 10:52 PM CDTSevere Thunderstorm WarningMEGDyer, Gibson, Lake, Obion, Weakley38 min
Oct 2, 10:53 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby52 min
Oct 2, 10:56 PM CDTTornado WarningMEGCrockett, Dyer, Lauderdale31 min
Oct 2, 11:13 PM CDTTornado WarningMEGFayette, Hardeman, Shelby23 min
Oct 2, 11:15 PM CDTSevere Thunderstorm WarningMEGCarroll, Chester, Crockett, Dyer, Fayette, Gibson and 5 more45 min
Oct 2, 11:21 PM CDTTornado WarningMEGObion, Weakley25 min
Oct 2, 11:28 PM CDTSevere Thunderstorm WarningMEGHardeman47 min
Oct 2, 11:35 PM CDTSevere Thunderstorm WarningMEGDyer, Gibson, Henry, Obion, Weakley40 min
Oct 3, 12:02 AM CDTSpecial Weather StatementMEGBenton, Carroll, Chester, Decatur, Hardin, Henderson and 3 more43 min
Oct 3, 12:08 AM CDTSevere Thunderstorm WarningMEGHardeman, Hardin, McNairy67 min
Oct 2, 9:05 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Lee, Phillips, Poinsett, St. Francis40 min
Oct 2, 9:23 PM CDTSpecial Weather StatementMEGClay, Craighead, Greene, Poinsett37 min
Oct 2, 9:39 PM CDTSevere Thunderstorm WarningMEGCraighead, Crittenden, Cross, Lawrence, Mississippi, Poinsett and 1 more36 min
Oct 2, 9:46 PM CDTSevere Thunderstorm WarningMEGCrittenden, Lee, Phillips, St. Francis44 min
Oct 2, 9:48 PM CDTTornado WarningMEGCraighead, Poinsett27 min
Oct 2, 10:10 PM CDTTornado WarningMEGCraighead, Mississippi50 min
Oct 2, 10:17 PM CDTSevere Thunderstorm WarningMEGCrittenden43 min

Nearby

Tornado Warnings in Tennessee, 2014Tornado Warnings in Arkansas, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.